MathSciNet Relay Station
MathSciNet bibliographic data
MR2590844 14E30 (14J30)
Mori, S.; Prokhorov, Yu. G. Multiple fibers of del Pezzo fibrations. Tr. Mat. Inst. Steklova 264 (2009), Mnogomernaya Algebraicheskaya Geometriya, 137--151 ISBN: 5-7846-0109-1; 978-5-7846-0109-4 ; translation in Proc. Steklov Inst. Math. 264 (2009), no. 1, 131–145
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 06:50:59 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=1f3299492616170b71e599c9e068ead5; path=/; expires=Fri, 11-Jul-2031 06:50:59 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=91 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 573 WrF;zu$>m&f i:tkN:Ng}>GߤO=!a{НVDBwW@ʔ~]Q৷T|X-BK_GAdF^{ю9E +y n cn`4.:I^oӕ5vzh Xgٵ/dKO iÊ!_:sSsy 1IHY|ڦJ0<~p}r? a m) 0